# SDR SWAA2024060783884

- Difficulty date: May 8, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 305-319 Rbl61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR MOPSILL THRESHOLD ATTACH ANGLE HAS CORROSION AT BS 305; 310; 315; 319 RBL 61 WL 208.   INSTALLED NEW FWD SERVICE DOOR MOPSILL THRESHOLD ATTACH ANGLE AT BS 319 RBL 61 WL 208 IAW SRM 51-40-02; DOCUMENT NUMBER:141A8310 TYPE: DWG 0046 REV - & DOCUMENT NUMBER 141A8310,  TYPE: DWG 0039 REV -.  REMOVED CORROSION AT FWD SERVICE DOOR MOPSILL THRESHOLD ATTACH ANGLE ALONG BS 305; 310; 315; 319 RBL 61 WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2.
